# SDR USAA050498

- Difficulty date: April 14, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 17,533 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SEAT TRACK CORRODED 1 FT BY 1.5 INCH FRAME 20.  DEFECTIVE PART REPLACED WITH IDENT PART.  (M)
